# SDR AALA202107232743

- Difficulty date: July 13, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA AT CENTER FITTING OF LOWER SILL BETWEEN FR 66 TO FR 68 AT STR 23R. REPLACED STRUCTURE CENTER FITTING IAW A321 SRM 51-42-11-801, SRM A321 51-72-11-911-001 AND DWG D53480505
